# SDR ASAA2016011314773

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 45,805 hours, 17,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CHECK, FWD ENTRY LIGHTS INOPERATIVE.  ACFT GROUNDED.  VERIFIED POWER SUPPLY M1675 TEST BUTTON INOPERATIVE.  REPLACED M1675 REF AMM 33-51-06.  OPS NORMAL.
